Advertisement

Weighted estimates for rough pseudo-differential operators and their commutators

  • Guangqing WangEmail author
  • Wenyi Chen
Article
  • 12 Downloads

Abstract

By using a class of new weight functions including the Muckenhoupt class weight functions, we study weighted \(L^{p}\) inequalities for pseudo-differential operators with rough amplitudes. And weighted weak-type (1, 1) estimate for their commutators defined by the new BMO spaces that is larger then classical BMO spaces is established.

Keywords

Pseudo-differential operators Rough amplitude Commutators 

Mathematics Subject Classification

42B20 42B37 

Notes

References

  1. 1.
    Hörmander, L.: Pseudo-differential operators and hypoelliptic equations, Singular integrals. In: Proceedings and Symposium of Pure Mathematics, vol. X, Chicago, IL, (1966), American Mathematical Society, Providence, RI, pp. 138–183 (1967)Google Scholar
  2. 2.
    Álvarez, J., Hounie, J.: Estimates for the kernel and continuity properties of pseudo-differential operators. Arkiv för Matematik 28(1), 1–22 (1990)MathSciNetCrossRefGoogle Scholar
  3. 3.
    Chanillo, S., Torchinsky, A.: Sharp function and weighted \(L^{p}\) estimates for a class of pseudo-differential operators. Arkiv för Matematik 24(1), 1–25 (1985)CrossRefGoogle Scholar
  4. 4.
    Michalowski, N., Rule, D.J., Staubach, W.: Weighted norm inequalities for pseudo-pseudodifferential operators defined by amplitudes. J. Funct. Anal. 258(12), 4183–4209 (2010)MathSciNetCrossRefGoogle Scholar
  5. 5.
    Nishigaki, S.: Weighted norm inequalities for certain pseudo-differential operators. Tokyo J. Math. 7(1), 129–140 (1984)MathSciNetCrossRefGoogle Scholar
  6. 6.
    Yabuta, K.: Weighted norm inequalities for pseudodifferential operators. Osaka J. Math. 23(3), 703–723 (1986)MathSciNetzbMATHGoogle Scholar
  7. 7.
    Tang, L.: Weighted norm inequalities for pseudo-differential operators with smooth symbols and their commutators. J. Funct. Anal. 262(4), 1603–1629 (2012)MathSciNetCrossRefGoogle Scholar
  8. 8.
    Bui, T.A.: New weighted norm inequalities for pseudodifferential operators and their commutators. Int. J. Anal (2013).  https://doi.org/10.1155/2013/798528 MathSciNetCrossRefGoogle Scholar
  9. 9.
    Kenig, C.E., Staubach, W.: \(\Psi \)-pseudodifferential operators and estimates for maximal oscillatory integrals. Stud. Math. 183, 249–258 (2007)MathSciNetCrossRefGoogle Scholar
  10. 10.
    Rodriguez-Lopez, S., Staubach, W.: Estimates for rough Fourier integral and pseudodifferential operators and applications to the boundedness of multilinear operators. J. Funct. Anal. 264(10), 2356–2385 (2013)MathSciNetCrossRefGoogle Scholar
  11. 11.
    Hong, Q., Lu, G., Zhang, L.: \(L^{p}\) boundedness of rough bi-parameter Fourier integral operators. Forum Mathematicum (De Gruyter) 30(1), 87–107 (2018)CrossRefGoogle Scholar
  12. 12.
    Dos Santos Ferreira, D., Staubach, W.: Global and Local Regularity of Fourier Integral Operators on Weighted and Unweighted Spaces. American Mathematical Society (2014)Google Scholar
  13. 13.
    John, F., Nirenberg, L.: On functions of bounded mean oscillation. Commun. Pure Appl. Math. 14(3), 415–426 (1961)MathSciNetCrossRefGoogle Scholar
  14. 14.
    Bongioanni, B., Harboure, E., Salinas, O.: Classes of weights related to Schrödinger operators. J. Math. Anal. Appl. 373(2), 563–579 (2011)MathSciNetCrossRefGoogle Scholar
  15. 15.
    Bongioanni, B., Harboure, E., Salinas, O.: Commutators of Riesz transforms related to Schrödinger operators. J. Fourier Anal. Appl. 17(1), 115–134 (2011)MathSciNetCrossRefGoogle Scholar
  16. 16.
    Tang, L.: Weighted norm inequalities for Schrödinger type operators. Forum Mathematicum (De Gruyter) 27(4), 2491–2532 (2015)MathSciNetzbMATHGoogle Scholar
  17. 17.
    Rao, M.M., Ren, Z.D.: Theory of Orlicz Spaces. M. Dekker, New York (1991)zbMATHGoogle Scholar
  18. 18.
    Pérez, C.: Endpoint estimates for commutators of singular integral operators. J. Funct. Anal. 128(1), 163–185 (1995)MathSciNetCrossRefGoogle Scholar
  19. 19.
    Stein, E.M: Harmonic Analysis: Real-Variable Methods, Orthogonality, and Oscillatory Integrals, Volume of 43 Princeton Mathematical Series. Princeton University Press, NJ (1993)Google Scholar

Copyright information

© Springer Nature Switzerland AG 2019

Authors and Affiliations

  1. 1.School of Mathematics and StatisticsWuhan UniversityWuhanPeople’s Republic of China
  2. 2.College of Mathematics and System ScienceXinjiang UniversityXinjiangPeople’s Republic of China

Personalised recommendations